Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStrong reduced Gr\"obner bases of the quantum algebra $A_n(q_1,cdots,q_n,K)$.
Author(s) Chih-Ping Hsu
TypeArticle in Journal
AbstractStrong reduced Gröbner bases for left ideals of the quantum algebra A n (q 1 , · · · , q n , K) are introduced, the existence and uniqueness of such a basis are proved, and an algorithm for constructing a strong reduced Gröbner basis is given.
Keywordsquantum algebra; algebra of q-differential operators; strong reduced Gröbner bases
ISSN1671-9352
LanguageEnglish
JournalJ. Shandong Univ., Nat. Sci.
Volume46
Number6
Pages12--17
PublisherEditorial Board of Journal of Shandong University, Jinan, Shandong
Year2011
Edition0
Translation No
Refereed No
Webmaster